# SDR TRAX200801117

- Difficulty date: September 5, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B16
- Aircraft serial: 7759
- Aircraft time: 12,826 hours, 10,685 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOB 8775921 OPERATION 144 PAX DOOR AFT DRAG ANGLE IS CRACKED.  RESOLVED ON W/O 98579 TASKCARD NR 00181.  C/A REPAIRED PAX DOOR AFT DRAG ANGLE IAW BOMBARDIER REO 601R-52-11-513.  SEAL AND PAINT REQUIRED.  SEALED PNL IAW CRJ 200 MM 51-23-00.  PAINTED IAW CRJ 200 SRM 51-25-01.  WORK PERFORMED IAW ASA EC/TX REO 601R-52-11-513.
